# SDR DXTA200702540

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 5,533 hours, 4,333 cycles
- Engine: Pwa PW545A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT LANDING GEAR INDICATOR LIGHT REMAINED ON WHEN GEAR RETRACTED. CYCLED GEAR WITH THE SAME RESULT AND UNABLE TO VERIFY GEAR UP OR DOWN. PERFORMED EMERGENCY GEAR BLOW DOWN PROCEDURE AS PRECAUTION.
